# SDR GTIA2017072702123

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 10,888 hours, 4,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: R2 Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA R2 FLASHLIGHT INOPERATIVE. RESEATED THE FLASHLIGHT. OP CHECKED GOOD IAW DWG NK320-232-EQ.
